It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board


Urology Board Index
Board Index > Urology | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Have either of you stopped taking the pill yet to see if you've had any change? If so are you still experiencing the same symptoms while not taking them? I'm surprised at how many of these unexplained bladder pain/uti symptom post come up on this site and none of these people can be told what is causing it.I started having the same problems at about 18 and have gotten much worse after being on the pill Alesse for 3 months but i chalked it up to being sexually active as the reason why it's worse even though I've been having sex for 6 months and been on the pill about 4 now.It got worse about a month ago.I feel like i always have a UTI now where as before i could make the pain/burning go away by drinking alot of water and no soda or caffeine or spicy sauces,etc.I have been to a urologist twice and been told my bladder looks fine and nothing is wrong with it and even had a potassium test for interstitial cystitis which i had no reaction to so it isn't that.I have been thinking lately it may have to do with hormones,like maybe endo affecting my bladder but never thought about the pill changing my hormones and making it worse if it is a hormonal problem.I'm waiting to get financially situated so i can see a urogyno but am afraid it is pointless and they will find nothing wrong and leave me in debt with no anwsers.:(





All times are GMT -7. The time now is 11:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!